# SDR COMA0660201

- Difficulty date: February 27, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 19,638 hours, 18,598 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5187 - DURING BTV APPROACH RECEIVED A FLAP FAIL CAUTION MESSAGE AT 8 DEGREES, CREW DECLARED AN EMERGENCY AND FLIGHT LANDED WITHOUT INCIDENT.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE -FIRST EVENT- MAINTENANCE ACTION, PARAGRAPH (B) 1, 2, 3 (A, B, C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
